# SDR AALA20100618MIA01

- Difficulty date: June 17, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 77,828 hours, 12,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - TRAILING EDGE FLAP DISAGREE LIGHT ON FINAL WHEN SELECTING 25 DEGREE FLAPS.  FLAP INDICATOR STUCK AT 20 DEGREE FLAPS.  ACCOMPLISHED QUICK REFERENCE HANDBOOK CHECKLIST.  EMERGENCY DECLARED ACCOMPLISHED GO AROUND LANDED MIA WITH 20 DEGREE FLAPS WITHOUT INCIDENT.  ACCOMPLISHED BITE OF FLAP SLAT ELECTRONIC UNIT NO FAULTS FOUND.  REPLACED FLAP SLAT ELECTRONIC UNIT AS PRECAUTIONARY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
